# SDR 08FDEA02055

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564225
- Condition: Corroded
- Location: Bs 735-740 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STR 28L HAS BULGING SEAL ON O/B SIDE JUST FWD OF STA 740 EVIDENCE OF CORROSION REMOVED SEALANT AND CLEANED AREA.  NO CORROSION NOTED IAW BSOPM 20-30-03.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  RESEALED AREA IAW FX 727-200 51-31-000-2.
